# SDR SWIA200922733

- Difficulty date: September 10, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 33,575 hours, 43,820 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL CABLES CORRODED.  (C-CHECK)  REPLACED PER AMM.
